EconPapers    
Economics at your fingertips  
 

Inconsistency of naive GMM estimation for QR models with endogenous regressors

Riccardo (Jack) Lucchetti ()

Economics Letters, 2002, vol. 75, issue 2, 179-185

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(01)00623-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Inconsistency Of Naive GMM Estimation For QR Models With Endogenous Regressors (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:75:y:2002:i:2:p:179-185

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-20
Handle: RePEc:eee:ecolet:v:75:y:2002:i:2:p:179-185